Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Bruce L. Reinhart
Title: Differential geometry of foliations
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 99, Springer-Verlag, Berlin, 1983, ix + 194 pp., $42.00. ISBN 3-5401-2269-9.

References [Enhancements On Off] (What's this?)

  • 1. H. Blaine Lawson, Jr., Foliations, Bull. Amer. Math. Soc. 80 (1974), 369-418. MR 343289
  • 2. Georges Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Sci. Indust., no. 1183, Hermann, Paris, 1952. MR 55692
  • 3. Emery Thomas, Vector fields on manifolds, Bull. Amer. Math. Soc. 75 (1969), 643-683. MR 242189

Review Information:

Reviewer: Richard Sacksteder
Journal: Bull. Amer. Math. Soc. 11 (1984), 412-414
American Mathematical Society